# SDR CALA2019012100139

- Difficulty date: January 21, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N893UA
- Make and model: Airbus A319-132
- Aircraft serial: 2948
- Aircraft time: 34,165 hours, 18,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR 99829305 SUPPORT TASK (A3NB-53-3-6222) MAIN CABIN SHE AR PLATE HAS CORROSION AROUND FASTENER HOLES. REMOVED AND REPLACED MAIN CABIN RIGHT SHEAR LOCATED AND DRILLED NEW SHEAR PLATE FWD OF FR70 IRW SRM 51-42-11-001, SRM 51-44 -11. REMOVED AND REINSTALLED FLUSH MOTOR RELAY WIRING AT FR68 FO R 36M3 REF WD 38-31-06, AMM 38-31-36 OPS CHECK WILL ACCOMPLISHED ON N/R 2014512/2000/0084.
